# SDR SWAA2022032434356

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED / REMOVED CRACKED SCUFF PLATE; RE-WORKED SCUFF PLATE AS PER AAR BACKSHOP W/O 40218-1600-0001. RE-INSTALLED SCUFF PLATE AS PER B737 AMM 53-11-02-420-801
